# SDR DALA2019091705404

- Difficulty date: September 16, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 85,014 hours, 22,201 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: L2
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6804, L/P 6634458) 2L DOOR WILL NOT ARM. CORRECT ACTION: FOUND DEBRIS UNDER 2L DOOR REMOVED DEBRIS OPS OKPER AMM 25-63.
